# SDR 2013FA0000197

- Difficulty date: March 14, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Aircraft: N36PL
- Make and model: Cirrus SR20
- Aircraft serial: 1707
- Aircraft time: 2,924 hours
- Engine: Cont IO360ES
- Engine time: 1,148 hours
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Magneto
- Part time: 521 hours
- Component: Magneto Coil
- Component part number: 103571651
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, ENGINE WAS VIBRATING AND MIS-FIRING AT OR BELOW 1000 RPM.  MX PERSONNEL DUPLICATED PROBLEM BY PLACING MAGNETO SWITCH ON RT MAG ONLY.  RT MAGNETO WAS REMOVED TO DISCOVER COIL PRIMARY LEAD TO POINTS HAD BROKEN OFF.  COIL LEAD WIRE HAD NOT BEEN CRIMPED PROPERLY SO WIRE HAD BROKEN OFF TERMINAL END CONNECTOR CAUSING LOSS OF COIL POWER TO PRIMARY CONTACT POINTS OF MAGNETO.
